# SDR DALA2025100807350

- Difficulty date: October 7, 2025
- Submitted: October 8, 2025
- Operation: Air carrier
- Aircraft: N822NW
- Make and model: Airbus A330-302
- Aircraft serial: 1627
- Aircraft time: 46,211 hours, 5,823 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Power Supply
- Part number: 77233800
- Part serial: 004451
- Condition: Faulted
- Location: Zone 200
- Part time: 74,902 hours, 9,560 cycles
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

FOUND MULTIPLE EMERGENCY CABIN LIGHT OUT FROM ROW 43HJ TO 58HJ ON RIGHT SIDE.   R & R EPSU PWR SUPPLY ASSY R/H AFT PER A330 AMM 33-51. OPS CK GOOD. (7673020)
